MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TAPERED SPACER ARTICUL/EZE -3; HEMI HIP IMPLANT : HIP FEMORAL AUGMENT

DEPUY ORTHOPAEDICS INC US TAPERED SPACER ARTICUL/EZE -3; HEMI HIP IMPLANT : HIP FEMORAL AUGMENT
Catalog Number 136308000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision surgery for an infected hip.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: tapered spacer articul/eze -3.Product code: 136308000.Lot no: m5491c.Quantity of manufactured: (b)(4).Date of manufacturing: 19-mar-2024.Expiry date: 28-feb-2034.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: tapered spacer articul/eze -3.Product code: 136308000.Lot no: m5491c.Quantity of manufactured: (b)(4).Date of manufacturing: 19-mar-2024.Expiry date: 28-feb-2034.Device history review: a manufacturing record evaluation was performed for the finished device [m5491c], and no non-conformances / manufacturing irregularities were identified.
 
Event or Problem Description
Additional information received: a.Could you please provide the affected side of the patient? the left side.B.Was there any surgical delay related to the event? there was no surgical delay.

Brand Name
TAPERED SPACER ARTICUL/EZE -3
Common Device Name
HEMI HIP IMPLANT : HIP FEMORAL AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19731064
Report Number1818910-2024-15116
Device Sequence Number15501400
Product Code LZY
UDI-Device Identifier10603295032663
UDI-Public(01)10603295032663(17)340228(10)M5491C
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K903084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136308000
Device Lot NumberM5491C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODULAR CATHCART BALL 49MM OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Patient Weight112 KG